Open Access
Translator Disclaimer
November 2001 A boundary uniqueness property for weighted Sobolev functions
Toshihide Futamura
Hiroshima Math. J. 31(3): 439-449 (November 2001). DOI: 10.32917/hmj/1151105731

Abstract

The aim of this paper is to discuss a uniqueness property for Sobolev functions with certain condition on area integrals.

Citation

Download Citation

Toshihide Futamura. "A boundary uniqueness property for weighted Sobolev functions." Hiroshima Math. J. 31 (3) 439 - 449, November 2001. https://doi.org/10.32917/hmj/1151105731

Information

Published: November 2001
First available in Project Euclid: 23 June 2006

zbMATH: 0997.31005
MathSciNet: MR1870987
Digital Object Identifier: 10.32917/hmj/1151105731

Subjects:
Primary: 31B30
Secondary: 31B15

Rights: Copyright © 2001 Hiroshima University, Mathematics Program

JOURNAL ARTICLE
11 PAGES


SHARE
Vol.31 • No. 3 • November 2001
Back to Top